MathSciNet Relay Station
MathSciNet bibliographic data
MR3143421 92D25
Liang, Juhua; Tang, Sanyi; Nieto, Juan J.; Cheke, Robert A. Analytical methods for detecting pesticide switches with evolution of pesticide resistance. Math. Biosci. 245 (2013), no. 2, 249–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement